Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 12, Issue 4, Pages 721-724
http://dx.doi.org/10.1155/S0161171289000888

A note on influence of subgroup restrictions in finite group structure

1Department of Mathematics, Kuwait University, P.O. BOX 5969, 13060, Kuwait
2Jawaharlal Nehru University, New Delhi 110067, India

Received 25 April 1988; Revised 7 July 1988

Copyright © 1989 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

R. Khazal and N. P. Mukherjee, “A note on influence of subgroup restrictions in finite group structure,” International Journal of Mathematics and Mathematical Sciences, vol. 12, no. 4, pp. 721-724, 1989. https://doi.org/10.1155/S0161171289000888.